Homogenization of elliptic systems with Neumann boundary conditions

Carlos E. Kenig, Fanghua Lin, Zhongwei Shen

Research output: Contribution to journalArticle

Abstract

For a family of second-order elliptic systems with rapidly oscillating periodic coefficients in a C1,α domain, we establish uniform W1,p estimates, Lipschitz estimates, and nontangential maximal function estimates on solutions with Neumann boundary conditions.

Original languageEnglish (US)
Pages (from-to)901-937
Number of pages37
JournalJournal of the American Mathematical Society
Volume26
Issue number4
DOIs
StatePublished - Jul 24 2013

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this